# SDR SWIA201743195

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 27,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349 CORRODED.  REMOVED AND REPLACED THE FRAME IAW SRM.
